Control of the chaotic Duffing equation with uncertainty in all parameters

Antonio Loria, Elena Panteley, Henk Nijmeijer

    Research output: Contribution to journalArticleAcademicpeer-review

    56 Citations (Scopus)
    182 Downloads (Pure)

    Abstract

    In this work, we deal with the open problem of controlling the periodically forced Duffing equation with uncertainty in all parameters. To date, several control schemes have been proposed to adapt for the linearly appearing unknown parameters but no solution exists for the case when the frequency of the periodic forcing is also unknown. We prove for the state feedback control case, global, asymptotic convergence for constant and time-varying references. We extend these results to the position feedback case and prove global ultimate boundedness
    Original languageUndefined
    Pages (from-to)1252-1255
    Number of pages4
    JournalIEEE transactions on circuits and systems
    Volume45
    Issue number45
    DOIs
    Publication statusPublished - 1999

    Keywords

    • METIS-140461
    • IR-29827

    Cite this